MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 09/30/2022
Type of Reportable Event Death
Event or Problem Description
Complainant alleged that while attempting to treat a 66-year-old male patient, the device was unable to obtain an ecg signal via electrode pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the data file of the customer's report was provided.Review of the data file indicated the customer remained in lead ii view.Had the customer manually switched to pads view or pressed a defib related key such as "analyze" or "energy select", the device would have displayed an ecg signal in pads view.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key15660093
Report Number1220908-2022-04000
Device Sequence Number5882519
Product Code MKJ
UDI-Device Identifier00847946020491
UDI-Public00847946020491
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date10/24/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient SexMale